# SDR ASOA20111118002

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 27,115 hours, 20,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9811053
- Condition: Seized
- Location: Zone 100
- Part time: 2,108 hours, 1,649 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A PASSENGER REPORTED A LOUD POP IN ROW 12C WITH A BURNING SMELL SOON AFTER.  FLT DIVERTED TO RIC AND LANDED WITHOUT INCIDENT.  RIC MX INSPECTED ACFT AND SUSPECTED NR 2 ACM TO BE THE SOURCE OF BURNING SMELL AND SMOKE. RIC MX PLACED NR2 PACK ON MEL (DEFERED) AND ACFT CONTINUED TO EWR WITHOUT ANY OTHER ISSUE. EWR MX R & R NR 2 ACM IAW AMM 21-51-03 WITH OPS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
